# SDR TRAX200800560

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,222 hours, 7,483 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bearing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-TO-FUSELAGE ATTACH LINK AT FS 797.00 UPPER SPHERICAL BEARING CRACKED.
